Couldn't find what you looking for?

TRY OUR SEARCH!

I always have my period on the same day of the month like clockwork. It's been this way for at least 2 years. Even after I quit taking my birthcontrol early last year. This month, however.. I started 5 days early. It's extremely heavy (like tampon every hour and a half), full of clots, and very dark in color. My cramping is very different also. I always cramp on the side I ovulate from. This is about 2 inches or so below my belly button and cramps the whole way around my back. The cramps are very severe!! I also have a low grade fever since it started. I also spotted the day before which is really odd for me. Usually I just start. I called the planned parenthood in my area and the nurse told me that I may be having an early misscarriage. That normal women usually have 2 a year and don't realize it. They assume it's an abnormal period. I'm 23 years old with a 5 year old son and I've never heard this. My husband is freakin' out thinking I"m misscarrying. Please someone shed some light on this for me!!!

Loading...

If you can date yourself (late time you had intercourse), last period... you may in fact discover that it can be a miscarraige. I have very abnormal periods and have had 2 miscarriages that I was totally aware of due to the fact they were later in pregnancy.
Anyway, yes it is possible to miscarraige and not know it. If you have stopped using BC and are trying to concieve this may have occurred.
Please do not "freak out" an a early miscarraige does not make you abnormal. You would have to be very early in pregnancy and it feels like a more heavy, painful than normal menstral period.
What I would strongly suggest is that you get an ultrasound asap - for one to make sure you had a miscarriage, second to prevent any type of infection from lingering tissue and three for piece of mind.
If this happened within the past day or two, taking a pregnancy test may also display a positive result as the hormone may still be in your body. Wish you well.
Reply

Loading...